MathSciNet Relay Station
MathSciNet bibliographic data
MR2919687 14L05
Fargues, Laurent La filtration canonique des points de torsion des groupes $p$-divisibles. (French) [Canonical filtration of the torsion points of $p$-divisible groups] With collaboration of Yichao Tian. Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), no. 6, 905–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement